# SDR SWAA2019040231263

- Difficulty date: March 13, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810464
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222BF HAD SEVERAL DAMAGED INSERTS.  REPAIRED PANEL IAW SRM AND DWG. (BETWEEN BS. 270 TO BS. 420)
